Volume 22, Number 5, December 2017 (Special Issue)

Table of Contents

Articles

ON THE n-KKM PRINCIPLE FOR ABSTRACT CONVEX SPACES PDF
Sehie Park 925-934
INCLUSION PROPERTIES OF MEROMORPHIC FUNCTIONS ASSOCIATED WITH THE EXTENDED CHO-KWON-SRIVASTAVA OPERATOR BY USING HYPERGEOMETRIC FUNCTION PDF
Khalid Abdulameer Challab, Maslina Darus, Firas Ghanim 935-946
ITERATIVE ALGORITHM AND CONVERGENCE ANALYSIS FOR SYSTEMS OF VARIATIONAL INEQUALITIES PDF
Sai Li, Baoqing Liu, Yuejin Zhang, Xiaoliang Feng 947-982
ON A M-ORDER NONLINEAR INTEGRODIFFERENTIAL EQUATION ON TWO VARIABLES PDF
Huynh Thi Hoang Dung, Pham Hong Danh, Le Thi Phuong Ngoc, Nguyen Thanh Long 983-999
A SIMPLE HYBRID BREGMAN PROJECTION ALGORITHMS FOR A FAMILY OF COUNTABLE BREGMAN QUASI-STRICT PSEUDO-CONTRACTIONS PDF
Ai-Yun Wang, Zi-Ming Wang 1001-1011
THE 3-VARIABLE HERMITE POLY-BERNOULLI POLYNOMIALS OF THE SECOND KIND PDF
Waseem Ahmad Khan, Mohd Ghayasuddin, Junesang Choi, Nabiullah Khan 1013-1027
APPROXIMATING FIXED POINTS OF LIPSCHITZ PSEUDO-CONTRACTIVE SEMIGROUPS AND SOLUTIONS OF VARIATIONAL INEQUALITIES PDF
Oganeditse A. Boikanyo, Habtu Zegeye 1029-1047
OPTIMALITY AND DUALITY FOR GENERALIZED APPROXIMATE SOLUTIONS IN SEMI-INFINITE MULTIOBJECTIVE OPTIMIZATION PDF
Tatiana Shitkovskaya, Jeuk Han, Do Sang Kim 1049-1064
CONE METRIC SPACE WITH BANACH ALGEBRA AND FIXED POINT RESULTS FOR T-HARDY-ROGERS TYPE CONTRACTIONS PDF
Young-Oh Yang 1065-1079
INTERMEDIATE SPACES RELATED TO ANALYTIC SEMIGROUPS GENERATED BY ELLIPTIC OPERATORS PDF
Hae-Jun Hwang, Jin-Mun Jeong 1081-1089
A NEW SYSTEM OF GENERALIZED IMPLICIT SET-VALUED VARIATIONAL INCLUSIONS IN BANACH SPACES PDF
Shu-qiang Shan, Yi-bin Xiao, Nan-jing Huang 1091-1105
THE VISCOSITY APPROXIMATION METHOD FOR THE IMPLICIT MIDPOINT RULE OF NONEXPANSIVE MAPPINGS IN BANACH SPACES PDF
Li Yang, FuHai Zhao, Ho Geun Hyun 1107-1121


ISSN: 1229-1595 (Print), 2466-0973 (Online)